Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Gastritis and Thyroid problem - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Good Posted in: Thyroid Problem and Hormonal Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   hi ,im 27 yr old and im suffering from thyroid since 5 years. i have memory loss problem, irregular periods , ploysysts and recently im having sever headache .Pls suggest me the test i should undergo and i take 100mg throxine tablet everyday .
Doctor :   Hi
User :   hi
Doctor :   Let me read what you have typed.
User :   27/f
Doctor :   Since when are you having headache?Is it associated with nausea or vomiting? Is there any associated problem?
User :   ya it is associated with vomiting senstation
Doctor :   Are you on any medication for PCOD?
User :   what is PCOD?
Doctor :   Polycysts
User :   it was 1yr back. i have stopped taking the medicine
Doctor :   Did you stop the medication by yourself or was it recommended by the treating doc?
User :   i didnt take any medical check up from 18months. im just taking 100mg thyroxine tablet
Doctor :   Since when are you having headache?
User :   i stopped it by myself. as im feeling drowzy and unable to do work.
Doctor :   You should not stop the medication by yourself but get opinion from your treating doc for it. If you were feeling drowsy you should have reported it to your doc and doses may be adjusted accordingly.
User :   since 4 month im getting headache severly and suddenly. I do have gastric problem. i sleep lot , i do control on diet. i do snor while i sleep which makes me embarsing .
Doctor :   Also you should get your thyroid levels checked up
it may be that the doses need adjustment for it and thats why you are getting headache
Doctor :   Did you get your eyesight check up?
User :   ya i did
Doctor :   Is the headache periodic or continuous? Can you please tell the location of headache?
User :   i have glasses, but i dont use because i get headache if i put glasses
Doctor :   Do you8 put glasses for weak eyesight or just like that? Since when are you wearing them?
User :   its periodic but it stays for long time. the location of headache is area near eyebrow area
Doctor :   Do you have persistent cold or cough?
User :   i put glasses for weak eyesight. i just kept couple of times and i stopped them .
User :   i have cough
Doctor :   Do you put glasses for weak eyesight or just like that? Since when are you wearing them?
Doctor :   Ok
User :   i feel sometimes like juices coming out from my neck and it makes me so uncomfortable. i get irritated suddenly.
Doctor :   This headache can be due to many reasons as not having specs of proper number and also you are not wearing them regularly. Also it can be due to sinus as you have persistent cough and that can lead to blockage of sinus
User :   i do have knee joint pains... it got started from 4 months.
Doctor :   Kindly explain the symptoms, what do you mean by juices coming out?
User :   gastric problem can b a cause for headache.
Doctor :   What gastric problems do you have?
User :   heart burn, which happens when contents of the stomach rise up in the throat causing a burning sensation and difficulty swallowing.
Doctor :   This can be due to many reasons as not having proper diet andirregular and junk food intake.
User :   ya
Doctor :   1)For this you need to have small frequent meals
Doctor :   2)Have more of fruits and veggies in diet.
Doctor :   3)Avoid oily, fried food intake.
Doctor :   4)Drink lots of water
Doctor :   5)Do regular exercise.
User :   what kind of execises??
Doctor :   1)For the headache do Steam inhalation after adding Karvol Plus in water 3 times a day.
Doctor :   Even a daily half an hour walk is fine.
User :   ok
User :   how about irregular periods , thyroid checkup and ploysysts
Doctor :   Also get your thyroid levels checked once again.
User :   can u suggest good doctor. i stay at sainikpuri,secunderabad.
User :   ok
Doctor :   Irregular periods are due to polycysts only as it causes changes in the hormonal levels and these are treated by hormonal medications only.
Doctor :   Give me a moment
User :   ok
User :   i will get sever back pain if i sit for long period. Now a days if i bend for 5 mins i get a sever back pain.
User :   ok
Doctor :   Backpain can be due to many causes as bad posture, muscle pull, sprain, bony injury, ligament stretch
Doctor :   Since when are you having back pain?
User :   if i m tied , or if im having periods then i will get back pain.. but from 4 months my backbone id aching lot
Doctor :   1)Avoid sitting in one position for long hours. Take a break in between
Doctor :   2)Take Tab DOLO 650 mg for pain relief
Doctor :   3)Do hot water fomentation 3 times a day
User :   what is fomentation?
Doctor :   4)Try some physiotherapy exercises, they will help you
Doctor :   Keeping hot water bag on that area
User :   ok
Doctor :   If all these things do not help you then you require a proper examination and X ray for the exact cause to be rules out
Doctor :   *ruled
User :   ok
User :   if i undergo thyroid operation will that help me in any way
Doctor :   That has to be evaluated by examining you and also seeing the present thyroid levels and other conditions and then only it would be decided.
User :   Other than thyroid test what are the test i should take
Doctor :   You can go for complete hormonal evaluation of LH, FSH and Prolactin levels also for PCOD evaluation.
User :   i use computer mouse much. if i operate it more than an hr a nerver near to ring finger gets swell and ends with severe shoulder pain
Doctor :   It is because of overuse of mouse. take breaks in between work
Doctor :   Apply crape bandage on it.
User :   ok
Doctor :   Keep doing wrist exercises daily
User :   ok
Doctor :   Apply hot water bag on it
User :   ok
Doctor :   Is there anything else you would like to know?
User :   nothing .
Doctor :   Thanks for consulting me, bye for now
User :   Thanks
User :   bye
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor